# SDR F3LA2018082800412

- Difficulty date: August 24, 2018
- Submitted: August 28, 2018
- Operation: Air carrier
- Aircraft: N704FR
- Make and model: Airbus A321-211
- Aircraft serial: 6845
- Aircraft time: 10,683 hours, 4,422 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EXPOSURE DURING DESCENT.  ODOR OF MUSTY SOCKS NOTICED THROUGHOUT CABIN.  STRONGEST ODOR BETWEEN EXIT ROWS.  NR 1 PACK OFF DECREASED STRENGTH OF ODOR.
